# SDR AALA970596

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER WING EXTERNAL SURFACE CORRODED AT FS 840, RBL 32, BETWEEN S4C AND S5C, ABOVE RIGHT PRIMARY HEAT EXCHANGER. REMOVED CORROSION, REWORKED AREA PER ESO 11697, DATED 3/14/97.  (M)
